Alert archive / Nebraska / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Omaha, NE

June 19, 2011Cass County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 19, 2011, 11:52 PM CDT for Cass County, Nebraska. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 11:52 PM CDT (04:52 UTC)
Expired
Jun 20, 2011, 5:00 AM CDT
In force
5 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

County Cass County, NE

The radar

The Omaha radar (KOAX), 65 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2452 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WGUS53 KOAX 200452
FFWOAX
NEC025-201000-
/O.NEW.KOAX.FF.W.0014.110620T0452Z-110620T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1152 PM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CASS COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 500 AM CDT

* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS HAD PRODUCED VERY HEAVY RAINFALL IN SOUTHEAST 
CASS COUNTY. RADAR ESTIMATES SHOW UP TO 4 INCHES IN SOME AREAS NEAR 
UNION. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AVOCA...NEHAWKA...UNION AND WEEPING WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4087 9583 4087 9585 4084 9584 4080 9585
      4079 9584 4078 9619 4089 9615 4093 9584
      4091 9583

$$

MILLER
2 follow-up statements
996 
WGUS73 KOAX 200541
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1241 AM CDT MON JUN 20 2011

NEC025-201000-
/O.CON.KOAX.FF.W.0014.000000T0000Z-110620T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS NE-
1241 AM CDT MON JUN 20 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CASS COUNTY
UNTIL 500 AM CDT...

AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOSTLY MOVED OUT OF THE 
WARNED AREA. DOPPLER RADAR ESTIMATES SHOW TWO TO FOUR INCHES OF RAIN 
MAY HAVE FALLEN IN PARTS OF THE WARNED AREA SINCE 9 PM SUNDAY.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR...MAINLY AROUND UNION.  SOME LOCATIONS THAT COULD ALSO 
EXPERIENCE FLOODING INCLUDE...AVOCA AND NEHAWKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN OMAHA.

&&

LAT...LON 4087 9583 4087 9585 4084 9584 4080 9585
      4079 9584 4078 9619 4089 9615 4093 9584
      4091 9583

$$

MILLER
611 
WGUS73 KOAX 200957
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
457 AM CDT MON JUN 20 2011

NEC025-201013-
/O.EXP.KOAX.FF.W.0014.000000T0000Z-110620T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS NE-
457 AM CDT MON JUN 20 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN CASS
COUNTY WILL BE ALLOWED TO EXPIRE AT 500 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4087 9583 4087 9585 4084 9584 4080 9585
      4079 9584 4078 9619 4089 9615 4093 9584
      4091 9583

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:00 PM CDT, 8 hours 52 minutes earlier.

Area forecast discussion, Jun 19, 3:00 PM CDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 19 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE WEATHER WILL BE
LIKELY TONIGHT AS A WARM FRONT THAT CURRENTLY EXTENDS FROM
NORTHWEST KANSAS THROUGH WEST CENTRAL MISSOURI MOVES NORTHWARD
THIS EVENING...WHICH WILL BE AN INCREASING TRIGGER FOR
THUNDERSTORMS...ESPECIALLY AS LOW LEVEL JET STRENGTHENS LATER
THIS EVENING. EXTREME INSTABILITY HAS DEVELOPED ALONG THE BOUNDARY
WITH 40 TO 50KTS OF BULK SHEAR...BUT VERY STRONG 0-1KM SHEAR...
THUS THERE WILL BE A TORNADO THREAT WITH ANY STORMS THAT DEVELOP
ALONG/NORTH OF THE BOUNDARY THIS EVENING. MEANWHILE...CONVECTION
DEVELOPING ACROSS THE HIGH PLAINS WILL LIKELY MOVE EASTWARD AS A
FORWARD PROPAGATING MCS LATER THIS EVENING BUT ESPECIALLY
OVERNIGHT WITH A WIND AND HAIL THREAT ACROSS NORTHEASTERN NEBRASKA
LATER TONIGHT. SEVERE WEATHER CONFERENCE CALL AT 2 PM ADDRESSED
MOST CONCERNS...AND HAVE NO DOUBT THAT MUCH OF THE CWFA WILL
EVENTUALLY BE IN A TORNADO WATCH LATER THIS EVENING.

SURFACE LOW MOVES TO CENTRAL KANSAS BY DAYBREAK MONDAY WITH THE
WARM FRONT MAKING NORTHWARD PROGRESS TO NORTHEAST NEBRASKA. COULD
STILL BE AN ONGOING MCS ACROSS NORTHEAST NEBRASKA EARLY
MONDAY...BUT THEN THE REMAINDER OF THE FORECAST AREA BECOMES
CAPPED ONCE AGAIN AND POTENTIALLY HOT IN THE LOWER 90S...BUT
SURFACE LOW MOVES INTO SOUTH CENTRAL NEBRASKA THROUGH THE
AFTERNOON...WITH DRY LINE ADVANCING EASTWARD...WHICH SETS THE
STAGE FOR ANOTHER ROUND OF SEVERE STORMS LATE MONDAY AFTERNOON AND
EVENING WITH ANOTHER TORNADIC THREAT...WITH VERY STRONG 0-1KM
SHEAR...BUT ALSO BECAUSE OF BACKED SURFACE WINDS...SUBSTANTIAL
DIRECTIONAL SHEAR EXISTS.

SURFACE LOW MOVES TO NEAR KSUX BY DAYBREAK TUESDAY THEN TO CENTRAL
MINNESOTA THROUGH THE DAY. THIS WILL RESULT IN NUMEROUS SHOWERS
AND THUNDERSTORMS CONTINUING ON TUESDAY. SURFACE LOW THEN ROTATES
AROUND ITSELF THROUGH WEDNESDAY...WHICH BRINGS ADDITIONAL RAIN
INTO THE AREA...ALONG WITH NORTHWEST WINDS AT 15 TO 25 MPH AND
COOL TEMPERATURES.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. SURFACE LOW PULLS
AWAY EARLY IN THE PERIOD...BUT A NEW FRONT DEVELOPS ACROSS THE
AREA THAT COULD BRING MORE SHOWERS AND THUNDERSTORMS THURSDAY
NIGHT AND FRIDAY...BUT THEN ALSO THROUGH THE WEEKEND AS ZONAL FLOW
REMAINS ACROSS THE PLAINS AND ADDITIONAL SUBTLE WAVES MOVE THROUGH
ON A WESTERLY FLOW.

DEWALD

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

VFR WITH OCCASIONAL MVFR IS EXPECTED THROUGH THE TAF PD. FORECAST
BECOMES QUITE COMPLICATED WITH THUNDERSTORM ACTIVITY FORECAST TO
DEVELOP AND MOVE THRU TAF SITES AFTER 00Z. SCATTERED TSTMS COULD
AFFECT TAF SITES THRU 12Z.

KERN

&&

.HYDROLOGY...

LEVEE OVERTOPPING OR FAILING BETWEEN HAMBURG AND BROWNVILLE
ALLOWED THE POOLED WATER IN THE EXTREME TIP OR NORTHWESTERN
MISSOURI TO RUSH BACK INTO THE MISSOURI RIVER. THIS RESULTED IN A
1.9 FOOT RISE AT BROWNVILLE FROM 230 AM THROUGH NOON...WHICH
ALLOWED THE STAGE TO EXCEED THE PREVIOUS RECORD OF 44.2 FEET SET
BACK IN 1993. THIS RESULTED IN OVERTOPPING OF FEDERAL LEVEE 550 IN
NORTHWESTERN MISSOURI. ALSO...ANOTHER LEVEE BREECH VERY EARLY THIS
MORNING HAS AFFECTED THE STAGE AT RULO WITH A SIGNIFICANT DROP. FLASH
FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSOURI SIDE OF RIVER.

DEWALD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Jun 19, 5:40 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
540 PM CDT SUN JUN 19 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-201100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
540 PM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND MONDAY

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF
THE AREA. THE MAIN THREAT FROM THUNDERSTORMS WILL BE DAMAGING WINDS
AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY
FOR PARTS OF SOUTHEAST NEBRASKA PRIOR TO 11 PM. THE SEVERE WEATHER
RISK WILL CONTINUE OVERNIGHT.

A MOIST AND UNSTABLE AIRMASS HA LIFTED NORTHWARD INTO SOUTHEAST
NEBRASKA LATE SUNDAY...NORTH OF A WARM FRONT. STORMS MAY DEVELOP
NEAR THE WARM FRONT THIS EVENING...BUT THERE IS A STRONG CAP WHICH
WILL TEND TO INHIBIT DEVELOPMENT. IF STORMS CAN BREAK THE CAP...
THEY WILL BE CAPABLE OF PRODUCING PRODUCING VERY LARGE HAIL AND
POSSIBLY TORNADOES.

OTHER THUNDERSTORMS ACROSS PARTS OF WESTERN AND NORTH CENTRAL
NEBRASKA WILL DEVELOP EASTWARD TONIGHT. THESE STORMS ARE EXPECTED
TO MOVE INTO EASTERN NEBRASKA LATER THIS EVENING AND THROUGH THE
OVERNIGHT HOURS. THESE STORMS ARE ALSO LIKELY TO BE SEVERE WITH
LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT SHOULD
GENERALLY END LATE TONIGHT AS THE STORMS MOVE OUT OF THE AREA.

A MODERATE RISK OF SEVERE STORMS WILL CONTINUE ON MONDAY AS A
COMPLEX LOW PRESSURE SYSTEM AND UPPER LEVEL DISTURBANCE MOVE
OUT INTO THE CENTRAL PLAINS. SIGNIFICANT SEVERE WEATHER APPEARS
POSSIBLE WITH THIS SYSTEM.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

SEVERE STORMS COULD LINGER INTO MONDAY NIGHT. THERE IS ALSO A CHANCE
OF THUNDERSTORMS TUESDAY BUT THESE ARE NOT EXPECTED TO BE SEVERE.

THE NEXT CHANCE OF THUNDERSTORMS IS FROM THURSDAY NIGHT INTO SUNDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF THE
AREA...MAINLY SOUTHEAST NEBRASKA. SPOTTERS MAY BE NEEDED ON MONDAY
AS WELL...IN THE AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 19, 10:03 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1003 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             4 ENE NEBRASKA CITY     40.69N 95.78W
06/19/2011  M1.00 INCH       FREMONT            IA   LAW ENFORCEMENT

&&

VDEWALD
Local storm report, Jun 19, 10:35 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1035 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             NEBRASKA CITY           40.68N 95.86W
06/19/2011  E2.00 INCH       OTOE               NE   TRAINED SPOTTER

1015 PM     HAIL             EAGLE                   40.82N 96.43W
06/19/2011  E0.75 INCH       CASS               NE   TRAINED SPOTTER

&&

BMAYES
Local storm report, Jun 19, 11:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1115 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             SIDNEY                  40.75N 95.64W
06/19/2011  E0.50 INCH       FREMONT            IA   TRAINED SPOTTER

            ALSO LOCALLY HEAVY RAIN.

&&

BMAYES
Local storm report, Jun 19, 11:29 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             4 S CLARINDA            40.68N 95.04W
06/19/2011  E1.00 INCH       PAGE               IA   LAW ENFORCEMENT

1003 PM     HAIL             N CLARINDA              40.74N 95.04W
06/19/2011  E0.88 INCH       PAGE               IA   LAW ENFORCEMENT

1123 PM     HAIL             SHENANDOAH              40.76N 95.37W
06/19/2011  E0.88 INCH       PAGE               IA   LAW ENFORCEMENT

&&

BMAYES
Local storm report, Jun 19, 11:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1133 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             SIDNEY                  40.75N 95.64W
06/19/2011  E1.75 INCH       FREMONT            IA   LAW ENFORCEMENT

1132 PM     HAIL             UNION                   40.81N 95.92W
06/19/2011  E1.75 INCH       CASS               NE   LAW ENFORCEMENT

&&

BMAYES
Local storm report, Jun 19, 11:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1144 PM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             NEBRASKA CITY           40.68N 95.86W
06/19/2011  E2.50 INCH       OTOE               NE   PUBLIC

            HAIL FELL AROUND 10-1015 PM.

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:16 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe44 min
Jun 19, 9:56 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe49 min
Jun 19, 10:39 PM CDTSevere Thunderstorm WarningOAXCass, Otoe51 min
Jun 19, 10:47 PM CDTFlash Flood WarningOAXOtoe6 hr
Jun 19, 11:31 PM CDTSevere Thunderstorm WarningOAXCass, Otoe44 min
Jun 19, 11:36 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders39 min
Jun 20, 12:13 AM CDTSevere Thunderstorm WarningOAXDouglas, Saunders37 min
Jun 20, 12:21 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders39 min
Jun 20, 12:30 AM CDTSevere Thunderstorm WarningOAXSaunders24 min
Jun 20, 12:48 AM CDTSevere Thunderstorm WarningOAXDodge42 min
Jun 20, 1:33 AM CDTSevere Thunderstorm WarningOAXBurt, Thurston42 min
Jun 20, 1:38 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte52 min
Jun 20, 1:50 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte40 min
Jun 20, 2:25 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Platte, Saunders50 min
Jun 20, 2:38 AM CDTAreal Flood AdvisoryOAXDodge5 hr
Jun 20, 2:57 AM CDTAreal Flood AdvisoryOAXDodge, Saunders4 hr
Jun 20, 3:55 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Platte, Seward50 min
Jun 20, 8:00 AM CDTRiver Flood WarningOAXDodge24 hr
Jun 20, 3:31 PM CDTFlash Flood WatchOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 8 more7 hr
Jun 20, 5:00 PM CDTSevere Thunderstorm WarningOAXJefferson45 min
Jun 20, 5:43 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline47 min
Jun 20, 6:22 PM CDTSevere Thunderstorm WarningOAXPlatte38 min
Jun 20, 6:27 PM CDTSevere Thunderstorm WarningOAXAntelope48 min
Jun 20, 6:37 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Saline23 min
Jun 20, 6:57 PM CDTSevere Thunderstorm WarningOAXMadison, Platte63 min

Nearby

Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.